# SDR SWAA2021122053020

- Difficulty date: December 14, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N736SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27868
- Aircraft time: 76,298 hours, 45,152 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Structure
- Condition: Debonded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE FILLERS HAVE DISBONDED FROM 194E SUPPORT STRUCTURE. / [01] FABRICATED PER SOPM 20-50-20
